We haven't heard from you in awhile. We hope you are doing better.
With the symptoms you have, i was thinking Lupus. My daughter (the one with Anorexia) was just diagnosed with Lupus. - She has a lot of the same symptoms that you do....
Hope to hear from you soon!
I agree with silverfox that you should seek medical help as soon as possible with regard to the side effects that are likely to be from the Xanax.
Your antidepressant may need to be changed to one that suits you.
Sometimes it is a bit of trial and error find the right one that helps.
Keep of the sodas. Drink water instead, much healthier. You may experience withdrawal symptoms, so you may like to cut down gradually.
One of the side effects of Xanax is more depression! It is prescribed for depression, but sometimes causes suicidal thoughts. Please see your doctor or go to an ER asap.
I don't know what kind of sleep meds you were taking, but you need help. Start by drinking some water to dilute all that soda and caffeine you took. You probably have caffeine poisoning on top of dehydration - a very bad combination!!! Please do something ASAP - we care about you!
Yes seizure meds,invega,inhaler,xanax n stop taking the sleep in meds Cruz it was making my feet go like crazy
Please see a doctor ASAP. Sodas can dehydrate you and deplete all your minerals. Dehydration is very serious! You can die from it!
Only water and minerals can hydrate you - and the reason you passed out is because you are abusing your body... I see that you are severely depressed - but if you want to live at all, please see a doctor.
Dying may seem like a way out, but the people who love you will be saddened by losing you. Please read your Bible. Do you know how much our Heavenly Father Jehovah loves you? Matthew 10:30 "But the very hairs of your head all all numbered." For God to know how many hairs are on your head means that he cares about you. And I'm sure there are others who also care about you.
We who write to you on this forum care about you or we wouldn't write on here!!!
Please talk to a friend, counselor, parent, or doctor about your severe depression.
Are you on medication? Sometimes the meds make the depression worse instead of better.
Please believe me when I say we care.
You are 43 and may be premenopausal.
Drinking too much soda can make you feel ill.
Make an appointment to see your doctor to check your hormone levels and your blood to make sure that you are not anaemic.
As you are not eating properly, it is likely that you are deficient in minerals and vitamins.
Being tired and anaemic will cause you to feel down and want to sleep as well as depression.
Its not in my profile it said that I was drinking soda cause I am depessed...drinking my sorrow up i sleep all the time cause of that...
First off you would not feel like eating if you have downed such a lot of Pepsi drinks. Drinking too much of this is no good. It contains caffeine and other chemicals.
Drink water instead which is more better and healthier than the Pepsi. If you must have a Pepsi just to 1 glassful per day.
Secondly, as you are feeling so tired and depressed and have no appetite to eat solid food, it is likely that you have anaemia. If your red corpuscles are low in the blood that will make you feel dizzy because the red corpuscles are the ones that carry oxygen around the body.
Your profile says you are a 43 year old female and at this age you may also have started the premenopausal stage of your life and this can cause havoc and throw the hormones all over the place.
Make an appointment to see your doctor, so that he can take a blood test to check your iron levels and any other abnormalities in the blood and also your hormone levels.
If you are anaemic, once your iron levels start to increase, you will get your appetite back and start to feel much better.
Hope you start to feel better soon.
first off ur apetite needs to open so eat up some spices like chile pepper, also u need simple excercise like jumping rope or jogging.
And top if that I sleep 17 hrs a day can't stay awake